# SDR SWAA2025092918571

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,235 hours, 42,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR DISLODGED AIR SLIDE FROM GIRT BAR,  DID NOT INFLATE.   RE-INSTALLED SLIDE PER MT 725-61-06
